Differential and Integral Equations

Optimal control problems for nonlinear parabolic boundary control systems: the Dirichlet boundary condition

H. O. Fattorini and T. Murphy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1367-1388.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329521

Mathematical Reviews number (MathSciNet)
MR1269661

Zentralblatt MATH identifier
0814.93080

Subjects
Primary: 49J20: Optimal control problems involving partial differential equations
Secondary: 35B37 35K55: Nonlinear parabolic equations 49K20: Problems involving partial differential equations

Citation

Fattorini, H. O.; Murphy, T. Optimal control problems for nonlinear parabolic boundary control systems: the Dirichlet boundary condition. Differential Integral Equations 7 (1994), no. 5-6, 1367--1388. https://projecteuclid.org/euclid.die/1369329521


Export citation